Bending of a strong-explosion-induced shock wave around a density singularity (as applied to the remnants of hypernovae)

Kontorovich, V. M. and Shelyag, S. I. 2002, Bending of a strong-explosion-induced shock wave around a density singularity (as applied to the remnants of hypernovae), Journal of Experimental and Theoretical Physics Letters, vol. 76, no. 3, pp. 115-118, doi: 10.1134/1.1514750.

Attached Files
Name Description MIMEType Size Downloads

Title Bending of a strong-explosion-induced shock wave around a density singularity (as applied to the remnants of hypernovae)
Author(s) Kontorovich, V. M.
Shelyag, S. I.ORCID iD for Shelyag, S. I. orcid.org/0000-0002-6436-9347
Journal name Journal of Experimental and Theoretical Physics Letters
Volume number 76
Issue number 3
Start page 115
End page 118
Total pages 4
Publisher Springer
Place of publication New York, N.Y.
Publication date 2002-08
ISSN 0021-3640
Language eng
DOI 10.1134/1.1514750
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©2002, MAIK
Persistent URL http://hdl.handle.net/10536/DRO/DU:30114983

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 3 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 02 Nov 2018, 14:37:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.